# SDR TWRA9636

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK THROUGH OF CABIN, INSPECTION FOUND 5R MED EMERGENCY LIGHT INOPERATIVE.  MX FOUND PLUG LOOSE AND SECURED PLUG.  OPS CHECK OK.  (M)
